On the security of a modified Beth identity-based identification scheme

Chin, Ji Jian and Tan, Syh Yuan and Heng, Swee Huay and Phan, Raphael Chung Wei (2013) On the security of a modified Beth identity-based identification scheme. Information Processing Letters, 113 (14-16). pp. 580-583. ISSN 0020-0190

[img] Text
On the security of a modified Beth identity-based identification scheme.pdf
Restricted to Repository staff only

Download (172kB)
Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

In their seminal work for identity-based identification (IBI) schemes in 2004. Bellare et al. left open the question of whether the Beth identification scheme, and consequently the derived IBI scheme, can be proven secure against active and concurrent attackers. In 2008, Crescenzo answered the question in the positive by presenting a modified version of the Beth identification scheme as well as the corresponding derived IBI scheme. In this paper, we show that while the modified version of the Beth identification scheme proposed by Crescenzo is secure, an attack exists on the corresponding Beth-IBI scheme.

Item Type: Article
Subjects: Q Science > QA Mathematics > QA75.5-76.95 Electronic computers. Computer science
Divisions: Faculty of Engineering (FOE)
Depositing User: Ms Suzilawati Abu Samah
Date Deposited: 28 Aug 2013 06:43
Last Modified: 24 Jul 2014 08:46
URI: http://shdl.mmu.edu.my/id/eprint/3908

Actions (login required)

View Item View Item